advertisement
Question
Posted by: cynthia | 2009/06/04

Going off pill

Hi there


i would like to stop taking yasmin how do i do this and what are the side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Cynthia

Different women report different "side effects" when stopping an oral contaceptive. Some feel edgy, tired, and have had headaches. Other may experience nausea and breast tenderness. These are the result of hormonal changes.

How to stop it? Simply stop taking it once you've reached the placebo (inactive) part of your pack.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement